# SDR FDEA201609163276

- Difficulty date: September 16, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE ACTUATOR INBD HOLE BORE CORROSION.  HINGE REWORKED AND FOUND EXCEED LIMIT PER CMM 57-44-09.  EXISTING HOLE: DIA 1.249", FINAL HOLE: DIA 1.252", MAXIMUM ALLOWABLE HOLE: DIA 1.220".  REPAIR BUSHING FABRICATED AND INSTALLED PER EA 1-5750-T0328318 PART 1 STEP 1C.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
